# SDR AALA202209201845

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737
- Aircraft serial: 30087
- Aircraft time: 58,616 hours, 24,486 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 90G183
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKE OFF LOW HYDRAULIC B PRESSURE LIGHT CAME ON. PERFORMED TROUBLESHOOTING IN ACCORDANCE WITH FIM 27-21-00-810-814. CONFIRMED INTERMITTENT FAULT. CLEANED FLIGHT CONTROL B PRESSURE SWITCH AND PLUG IN ACCORDANCE WITH AMM 20-60-02.
